# SDR UALA2010030100723

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,478 hours, 8,789 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'C' ZONE CEILING EMERGENCY EXIT LIGHTS WILL NOT STAY ILLUMINATED.  REPLACED BATTERY PACK ABOVE SEAT ROW 21 CTR.  LIGHTS OPS CHECK OK.
